Translator Disclaimer
July 2017 Corrigendum to “On the Cartier duality of certain finite group schemes of order $p^n$, II” [Tsukuba J. Math. 37 (2) (2013) 259-269]
Michio Amano
Tsukuba J. Math. 41(1): 167-168 (July 2017). DOI: 10.21099/tkbjm/1506353562

Abstract

We correct an error of the proof of Lemma 1 in the author's paper [1]. Also a typographical error is corrected.

Citation

Download Citation

Michio Amano. "Corrigendum to “On the Cartier duality of certain finite group schemes of order $p^n$, II” [Tsukuba J. Math. 37 (2) (2013) 259-269]." Tsukuba J. Math. 41 (1) 167 - 168, July 2017. https://doi.org/10.21099/tkbjm/1506353562

Information

Received: 14 March 2017; Revised: 17 April 2017; Published: July 2017
First available in Project Euclid: 25 September 2017

MathSciNet: MR3705777
Digital Object Identifier: 10.21099/tkbjm/1506353562

Rights: Copyright © 2017 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • July 2017
Back to Top